# SDR UIEA2017082201521

- Difficulty date: August 21, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,508 hours, 18,016 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 2083
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE LOOP 1 STATUS MESSAGE.  PERFORMED TROUBLESHOOTING OF THE APU FIRE LOOP 1 IAW FIM 26-15-803.  INSULATION RESISTANCE TEST PASSED.  RESET AFOLTS CARD M685 SYSTEM FUNCTIONED NORMAL.  REMOVED AND REPLACED THE APU FIRE DETECTION CIRCUIT CARD IAW AMM 26-10-01, OPS CHECKED GOOD.
